# SDR CALA2019041200561

- Difficulty date: April 9, 2019
- Submitted: April 12, 2019
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 65,697 hours, 27,699 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008224700
- Condition: Cracked
- Location: Frm 58
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AFT PAX DOOR CUTOUT FR68 UPPER CORNER AT STR8, RADIUS ON FRAME HAS A CRACK INDICATION REPAIRED FR68 UPPER CORNER AT STR8 RH AFT PAX DOOR CUTOUT IAW A319 SRM 53-41-12-300-012, INSPECTION OF THE REPAIR PART TRANSVERSAL FLANGE FOR LINTEL ATTACHMENT EXTERNAL SURFACE THRESHOLD FROM TIME OF REPAIR EMBODIMENT OF 36200FC, SUBSEQUENT INSPECTIONS AT INTERVALS OF 9900FC, INSPECTION METHOD PREFORM NDT PER A319 SRI 53-41-12-205-014 EMBODIMENT OF 54700 FC, SUBSEQUENT INSP AT INTERVALS OF COMMON TO REPAIR PART THRESHOLD FROM TIME OF REPAIR INSPECTION OF THE REPAIR AREA IN FR68 WEB FORWARD SURFACE 2400FC, INSPECTION METHOD REMOVE REPAIR PART AND PREFORM NDT IAW CHAPTER 51-10-08 PER A319 SRI 53-41-12-205-014 SEE LP# 9310186 FOR INSPECTION LIMITS AND INTERVALS OF THE REPAIR PART TRANSVERSAL FLANGE FOR LINTEL ATTACHMENT EXTERNAL SURFACE OK TO DIP FOR 54700FC
